# SDR DALA2019071004139

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON INBD FLAP FAIRING HINGE AT STA. XRS =137. 750 AT LT WING. (AI). INB FLAP HINGE FAIRING WAS REPLACED SERVICEABLE PN: 5912150-509 PER DWG 5910134 AND AMM 20-50-01-911-801 TOOL USED P/N TE25AC S/N 1049 DUE DATE 21/AUG/19. (LP1163426)
